Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 2.

Article

Heida, Martin and Neukamm, Stefan and Varga, Mario (2021) Stochastic homogenization of Λ-convex gradient flows. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES S, 14 (1). pp. 427-459.

Heida, Martin and Neukamm, Stefan and Varga, Mario (2021) STOCHASTIC HOMOGENIZATION OF L-CONVEX GRADIENT FLOWS. Discrete and Continuous Dynamical Systems - S, 14 (1). pp. 1-27.

This list was generated on Sun May 26 18:10:39 2024 CEST.